# SDR UPS801928

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3750330505
- Condition: Cracked
- Location: Fs 440-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE REPORTED FS 440-460, LONG 27L SPLICE FITTING CRACKED 3 INCHES LONG.  INSTALLED REPAIR IAW SRM 51-1-21D.
